# SDR IPXA2022012578263

- Difficulty date: January 11, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: AEA01122
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CMAIN CABIN R-3 PLUG DOOR AFT JAMB WEB(INNER SKIN) CRACK AT STA.Y=1307 & Z=-17.5.REPAIRED MAIN CABIN R-3 PLUG DOOR AFT JAMB CRACKED WEB(INNER SKIN) AT STA.Y=1307 & Z=-17.5 IAW MD-11 SRM 53-40-15,REPAIR 3 FIG 201,REV.68.01 (MAJOR).
